# SDR DHL2002807541

- Difficulty date: April 6, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF.: N/R 0694 RT. WING T/E SKIN CRACKED 1/4 INCK , STA. XW795.000 - 761.694CORR: REMOVED CRACKED SKIN IAW SRM57-2-1 FIG. 25 FABRICATED SKIN ( 2024T3 .032) IAW SRM57-2-1 FIG.2S CLEANED, TREATED AND PRIMED IAW SRM51-1-8B , INSTALLED T/E SKIN IAW SRM57-2-1 FIG. 2S
